# SDR GAIA00171

- Difficulty date: April 6, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2130 · Cabin Pressure Control System
- Part: B-Nut
- Condition: Loose
- Location: F/E Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1250 - GEG-PDX - UNABLE TO CONTROL CABIN PRESSURE.  THE AIRCRAFT WOULD MAINTAIN 5 PSID AND THE CABIN CLIMBED TO 15,000 FT.  THE CREW DESCENDED THE AIRCRAFT TO A LOWER ALTITUDE AND WENT ON OXYGEN.  THE AIRCRAFT CONTINUED TO PDX AND LANDED WITHOUT FURTHER DIFFICULTIES.  CLEANED BOTH LEFT AND RIGHT OUTFLOW VALVE.  FURTHER TROUBLESHOOTING FOUND TWO EACH B-NUTS LOOSE BEHIND THE F/E PANEL.  TIGHTENED THE SAME AND PERFORMED AND OPERATIONAL CHECK AND ALL INDICATIONS WERE FOUND TO BE NORMAL.  (M)
